| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (blank screen w/moisture) issue.The reporter alleged the display screen went blank and there was moisture in the battery compartment.Customer technical support performed troubleshooting and determined the blank display screen issue was not related to a power issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device evaluation: the device has been returned and evaluated by product analysis on 08-jul-2019 with the following findings: on investigation, the display functioned normally.Investigation did not duplicate the blank screen complaint.Moisture corrosion was confirmed in the battery compartment due to moisture ingress at the battery compartment.